Preprint Article Version 1 This version is not peer-reviewed

Some Inequalities Bounding Certain Ratios of the (p,k)-Gamma Function

Version 1 : Received: 30 November 2016 / Approved: 1 December 2016 / Online: 1 December 2016 (10:10:13 CET)

A peer-reviewed article of this Preprint also exists.

K. Nantomah. Some Inequalities bounding certain ratios of the (p,k)-Gamma function. New Trends in Mathematical Sciences, 4(4)(2016), 329-336. DOI: 10.20852/ntmsci.2017.119 K. Nantomah. Some Inequalities bounding certain ratios of the (p,k)-Gamma function. New Trends in Mathematical Sciences, 4(4)(2016), 329-336. DOI: 10.20852/ntmsci.2017.119

Journal reference: New Trends in Mathematical Sciences 2016
DOI: 10.20852/ntmsci.2017.119

Abstract

In this paper, we establish some inequalities bounding the ratio Гp,k(x)/Гp,k(y), where Гp,k(.) is the (p,k)-analogue of the Gamma function. Consequently, some previous results are recovered from the obtained results.

Subject Areas

gamma function; polygamma function; (p,k)-analogue; inequality

Readers' Comments and Ratings (0)

Leave a public comment
Send a private comment to the author(s)
Rate this article
Views 0
Downloads 0
Comments 0
Metrics 0
Leave a public comment

×
Alerts
Notify me about updates to this article or when a peer-reviewed version is published.